- -

New results on the mathematical foundations of asymptotic complexity analysis of algorithms via complexity spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

New results on the mathematical foundations of asymptotic complexity analysis of algorithms via complexity spaces

Mostrar el registro completo del ítem

Romaguera Bonilla, S.; Tirado Peláez, P.; Valero Sierra, O. (2012). New results on the mathematical foundations of asymptotic complexity analysis of algorithms via complexity spaces. International Journal of Computer Mathematics. 89(13-14):1728-1741. doi:10.1080/00207160.2012.659246

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/46842

Ficheros en el ítem

Metadatos del ítem

Título: New results on the mathematical foundations of asymptotic complexity analysis of algorithms via complexity spaces
Autor:
Entidad UPV: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Fecha difusión:
Resumen:
Schellekens [The Smyth completion: A common foundation for denotational semantics and complexity analysis, Electron. Notes Theor. Comput. Sci. 1 (1995), pp. 211-232.] introduced the theory of complexity (quasi-metric) ...[+]
Palabras clave: Quasi-metric , Complexity space , Fixed Point , Improver , Worsener , Complexity class , Quicksort , Hanoi , Largetwo
Derechos de uso: Reserva de todos los derechos
Fuente:
International Journal of Computer Mathematics. (issn: 0020-7160 )
DOI: 10.1080/00207160.2012.659246
Editorial:
Taylor & Francis Ltd
Versión del editor: http://dx.doi.org/10.1080/00207160.2012.659246
Agradecimientos:
The authors are thankful for the support from the Spanish Ministry of Science and Innovation, grant MTM2009-12872-C02-01.
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem